MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT - 18 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT - 18 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 0250-18
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 19-feb-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the enteral feeding device did not last as long as anticipated.The triple lumen gastric-jejunal device shifted and caused a blockage which necessitated the patient being hospitalized.The patient experienced cyclic vomiting syndrome when the enteral feeding tube malfunctioned.Additional information received 28-jan-2020 stated the device was replaced at the health centre in the interventional radiology department.

Brand Name
MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT - 18 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9732337
Report Number9611594-2020-00022
Device Sequence Number3320319
Product Code KNT
UDI-Device Identifier00350770954844
UDI-Public00350770954844
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K921370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250-18
Device Catalogue Number109548401
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/20/2020
Patient Sequence Number1